# SDR SWIA2019101146458

- Difficulty date: October 9, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 26,878 hours, 20,823 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, THE NOSE WHEEL DID NOT RETRACT AND WE GOT A GEAR DISAGREE MESSAGE. THE LEFT AND RIGHT MAIN INDICATION SHOWED UP AND NORMAL. THE FLIGHT CREW RAN THE CORRECT QRH PROCEDURE, AND THE NOSE WHEEL WAS ABLE TO COME TO A DOWN THREE GREEN INDICATION. AFTER DOING A LOW PASS OVER THE AIRPORT, THE TOWER CONTROLLER WAS ABLE TO CONFIRM THAT ALL THREE LANDING GEAR WERE VISUALLY SHOWING DOWN. WE THEN RETURNED TO AIRPORT FOR A LANDING, AND THE AIRPLANE LANDED SAFELY AND NORMALLY. (FLT#3537) CLOSED  PERFORMED ADJUSTMENT TO BOTH NLG DOWN LOCK SENSORS AND UPLOCK SENSOR PX 22, IAW AMM. OPS CHECKS GOOD.
